liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Description of Pointwise Multipliers in Pairs of Besov Spaces B-1(k)(R-n)
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2009 (English)In: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, ISSN 0232-2064, Vol. 28, no 1, 67-85 p.Article in journal (Refereed) Published
Abstract [en]

Necessary and sufficient conditions for a function to be a multiplier mapping the Besov space B-1(m)(R-n) into the Besov space B-1(l)(R-n) with integer l and m, 0 < l <= m, are found. It is shown that multipliers between B-1(m)(R-n) and B-1(l)(R-n) form the space of traces of multipliers between the Sobolev classes W-1(m+1)(R-+(n+1)) and W-1(l+1)(R-+(n+1)).

Place, publisher, year, edition, pages
2009. Vol. 28, no 1, 67-85 p.
National Category
URN: urn:nbn:se:liu:diva-16714DOI: 10.4171/ZAA/1373OAI: diva2:160495
Available from: 2009-02-14 Created: 2009-02-13 Last updated: 2014-09-15

Open Access in DiVA

No full text

Other links

Publisher's full textLink to Journal

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
The Institute of TechnologyApplied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 403 hits
ReferencesLink to record
Permanent link

Direct link